Welcome to UK420

Register now to gain access to all of our features. Once registered and logged in, you will be able to contribute to this site by submitting your own content or replying to existing content. You'll be able to customize your profile, receive reputation points as a reward for submitting content, while also communicating with other members via your own private inbox, plus much more!

This message will be removed once you have signed in.


stu914

Zapain - Side Effects

36 posts in this topic

I use NSAIDS for arthritis which so far have been adequate.  My hope is to transfer to using CBD instead or even just as a supplement.  I think CBD is supposed to work better as an anti inflammatory, which leads to less pain generation hopefully.

 

I also use it when I get sleep disturbance to help me get back to a normal rhythm.  For that occasional use it is excellent ime.  I use a 1:1 cbd strain either in the vape or a yoghurt before bed.

 

The descriptions confuse me a little with CBD Bros.  They talk of growing their own cannabis in UK but also of hybrids and sativa based oil.   From a brief read I assumed that the sativa was hemp and the hybrid oil was probably either imported or something like a cannatronic hybrid.

1 person likes this

Share this post


Link to post

She's up and down at the moment, laughing one minute, tears the next........says she can't think straight.......

she's in very little pain, so I'm assuming it's the bloody zapain withdrawal causing the mood swings......:puke:

Share this post


Link to post
35 minutes ago, stu914 said:

She's up and down at the moment, laughing one minute, tears the next........says she can't think straight.......

she's in very little pain, so I'm assuming it's the bloody zapain withdrawal causing the mood swings......:puke:

@stu914Can you not taper her of them mate, Or have you already started cold turkey?  how long was she on them and what dosage?

3 people like this

Share this post


Link to post

Sounds like she's getting the psychological withdrawals alone though tbh mate. No cold sweats? Pains in joints etc the typical physical withdrawal symptoms? If she hasn't been on them too long then she won't get the physical withdrawal symptoms. Used short term you will get constipated and then when you stop you get get the rebound which soon passes. We all react differently though, my guess is she ain't been on them too long and these things will soon pass.

Edited by Conspiranought
2 people like this

Share this post


Link to post
1 hour ago, Conspiranought said:

Used short term you will get constipated and then when you stop you get get the rebound

That's pretty much the symptoms she's suffering, pain from the ms, osteoarthritis and bellyache just adds to it.

She's been on them a couple of months, two, four times a day which I think is the max dose. Then she just stopped dead two or three days ago.

I hadn't looked into what was in zapain until today otherwise I would have advised her to taper......back on half dose now and her mood has picked up a bit.

Singing along to Queen at Wembley at the moment........for some unknown reason she fancies Freddie......ffs........probably another unwanted side effect......:wallbash:

 

1 person likes this

Share this post


Link to post

That's quite some time really mate imo. Longest I've taken them is a week and then took a few days for my bowels to go back to normal. Don't know what to suggest really mate. Just have to let it pass really not a great deal else to do I don't think mate.

1 person likes this

Share this post


Link to post

She's going back to the doc next week, can't be doing with these side effects......at least I can be pretty sure the oil isn't responsible for them.....

 

cheers bud

stu:oldtoker:

1 person likes this

Share this post


Link to post

Quick update......

 

She is still on half dose zapain which seems to have stabilised her moods at least, I'm sure she'll inform me of her bodily functions later.......:bad:  lol

 

She said the pain in her hips this morning is " slight " a vast improvement from a week ago (which coincidentally is when she started on the cbd...........:wassnnme:)

 

With any luck by the time she sees the doc things will have improved even more, love to see the back of their filthy pharma poison, fingers crossed......

 

Thanks to everyone who've chipped in here.........much appreciated.........:yep:

 

stu  :oldtoker:

4 people like this

Share this post


Link to post

Well I broke a bit of my body recently @stu914 a couple of ribs actually.  I've done them in before and managed to work through it but this time it was agony and was signed off.  Ended up with boredom, sofa and a big box of 30/500s.  Big box of evil more like it! I was taking the daily limit every day for a couple of weeks.  The pain was intense,  especially getting up and going back to bed.  I just stopped taking them dead.  No taper whatsoever.   I had a really rough ride for a week.  No sleep,  phantom itches, sweats, felt awful.  Threw the pills in the bin and chonged my way through some smoke instead.

Very nasty experience, very nasty little drug that.  I found the best relief is from edibles or in a cosmic coffee.  Bubble hash is perfect for this.  Try making a batch of cookies or brownies.  Cut into very small bits and tell her to medicate every hour or two.  See how that goes...

Taper off those evil things as soon as possible I say......

4 people like this

Share this post


Link to post

I've been having to take some of these recently now because of my toothache, it's just got that bad tbh, I fucking hate it lol it's the worse pain there probably is, but I'm at dentist on Wednesday thank god. To be honest I'm ok taking them, I don't get them kind of symptoms just a bit of constipation or nausea if I take them on a really hot day but can see how just a week or so daily can make somebody feel odd without them.

 

Some people take 1 x 10mg Valium and feel depressed the next day whereas I can take 150+mg and still be standing and be ok the next day. Guess we all just react differently. I can't see how after a few weeks taking them will be too much of a problem stopping them taking them tbh. I've never been addicted to them at all but know people who are. When I take them for pain I take 3, 2 just doesn't do anything for me.

Edited by Conspiranought
1 person likes this

Share this post


Link to post

A wee note for anyone wanting to avoid the opiate meds:  Zapain, Kapake are brand names for the medicine ' Co-Codamol' of which contains Codeine Phosphate and Paracetamol.  They are all the same thing.  Codeine is the opiate that causes the side effects.  I just saw the potential for confusion here didn't want people thinking they are different meds that one is safer than another.  They will only work short term for pain 4-8 weeks max, I'd confidently say that any relief one believes they get from taking them after this is both psychological and physical reactions to feeding the addictive nature of these meds.  Once you get through the rattle of coming off opiates, most although not all cases generally can see that a lot of pain was reactionary to the pills.:yinyang:

3 people like this

Share this post


Link to post

Yea codeine is codeine. 500/30s are all the same, zapain, kapake and solpadol the main three. The over the counter ones are 500/8.

Edited by Conspiranought
1 person likes this

Share this post


Link to post

@stu914 How is your Mrs getting on with the oil mate?

1 person likes this

Share this post


Link to post

@Jimboo

 

Hi bud, thanks for asking......can't really tell atm, she's on a very low dose, hates the taste and still fighting with the zapain side effects shite.

Teading on eggshells with her mood swings, so am just making sure she's taking the stuff without pushing her to increase, which is what I think she needs.

Gently Gently Catchee and all that......:sly:

 

Cheers mate

 

stu  :oldtoker:

3 people like this

Share this post


Link to post
Quote

hates the taste

it does taste a bit like silage lol

1 person likes this

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now